I have been on cymbalta since I was 17 I am now 25. The older I get the more extreme the sweating gets. I could be walking 10 feet away and start profusely sweating. My hair gets completely soaking wet! The underneath and all the way around my hair line. I don't really sweat under my arm pits. Mainly head/face/neck/back. I mean I went through a haunted house with my family this fall and it literally looked like I went swimming. No point for me to fix my hair and do my makeup bc I just sweat it right off. I'm extremely embarrassed about it. Its weird and gross. Who wants to walk around with wet hair and ring around the neck. I feel like I'm totally alone and nothing I do is helping. Can someone point me in the right direction? Thanks
I'm only on 20mg. And I sweat more than I do when Im not on it so I can imagine if you are on a higher dose it could most definitely do this and it is one of the side effects. Either tell your doctor you want to try something different ( make sure you taper slowly off Cymbalta, it can cause very bad withdrawal symptoms) or try to find another drug and or supplement to help reduce the sweating. My doc did tell me that Neurontin can help excessive sweating but I can't take it because it gives me worse migraines. You could try something more natural to help reduce sweating, nothing comes to mind but it is worth researching. Just google map natural remedies to reduce excessive sweating. If I were you, I think I would try a different anti- depressant. Good luck!
I'm on 40mg and never sweated so much.Ive had to change jobs from a manual one to a driving job.When I go to the pub tonight I have to drive my car about a mile with the air con on so I'm not sweating when I get to the pub.Walking to the pub even in winter in just a tshirt is impossible.I can't travel on a train in winter if the heating is on as my clothes will be soaking in sweat.After 5 minutes in my local gym my tshirt is completely soaked.Its very important to drink lots of fluids as one night two years ago I was rushed to hospital when my whole body cramped up due to dyhidration.
Hi there i have extreme sweating looks like i just walked out of the shower all the time even when its cold outside i am soaked. I just tell people it that time of life lol . I started taking hormone pills as i just had a hystrorectomy in July 2017 and every thing was removed due to a cyst the size of a water melon so i had no choice, but takeing hormone pills helped with the sweating. But im sorry i do not know of anything that will completely take them away maybe speak with your doctor they should know what to do about side effects from Cymbalta they put you on the drug good luck if you get any answer please forward to me
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2010 • 6 answers
Posted 11 Jun 2010 • 4 answers
Posted 23 Dec 2011 • 22 answers
Has anyone ever experienced excessive sweating while taking Cymbalta? I have been on it for about 3?
Posted 19 Apr 2012 • 2 answers
Posted 30 Mar 2017 • 1 answer